MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 14FR 10ML 100% SIL TMP SNAP

MEDLINE INDUSTRIES, LP MEDLINE; 1LYR TRY 14FR 10ML 100% SIL TMP SNAP
Catalog Number URO175814TS
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "foley is clogged and not draining.Protocol is to remove the catheter and replace with a new one.Upon removal, they noticed clogging in the tip of the catheter.No injuries reported to the patient." no additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "foley is clogged and not draining.Protocol is to remove the catheter and replace with a new one.Upon removal, they noticed clogging in the tip of the catheter.No injuries reported to the patient.".
 
Additional Manufacturer Narrative
Updated h3: device evaluated by manufacturer.Updated h6: investigation findings (c).Updated h6: investigation conclusions (d).

Brand Name
MEDLINE
Common Device Name
1LYR TRY 14FR 10ML 100% SIL TMP SNAP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key24282816
Report Number1417592-2026-00094
Device Sequence Number18287725
Product Code OHR
UDI-Device Identifier10193489987539
UDI-Public10193489987539
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberURO175814TS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown